# SDR AUS20030115

- Difficulty date: February 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: HTE210014
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR SUSPECT FAULTY.
